# SDR 2001UALA00539

- Difficulty date: April 14, 2001
- Submitted: April 27, 2001
- Operation: Air carrier
- Aircraft: N645UA
- Make and model: Boeing 767322
- Aircraft serial: 25280
- Aircraft time: 42,217 hours, 6,625 cycles
- Engine: Pwa PW4060
- System (JASC): 7110 · Engine Cowling System
- Part: Panel
- Condition: Separated
- Location: Lt Nacelle
- Stage of operation: CL
- How discovered: O
- Nature of condition: D
- Precautionary procedure: A

## Discrepancy

AFTER ROTATION CREW REPORTED HAD LEFT ENG PANEL LOOSE AND FLOATING AROUND LEADING EDGE , AIRCRAFT LANDED AT JFK AMBER ALERT FOUND DAMAGE TO CORE COWL AND LEADING EDGE.
